U.S. doctors online nowAsk doctors free
San Antonio, TX
A 24-year-old female asked:

withdrawed from geodon (ziprasidone) feel weak and full of anxiety....plus lots of mania what should i do?

2 doctor answers4 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Geodon (ziprasidone): Talk to your doctor about mood stabilizers and alternative anti-manic medicationif helsinki was not replaced with another psychotropic med.
Dr. Heidi Fowler
Psychiatry 25 years experience
Seek med tx: If you are experiencing mania as you are coming off of Geodon, it is imperative that you let your prescribing doctor know right away. These symptoms need to be addressed and there are many available treatment options.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

What does it mean if my newborn is constipated and weak?

2 doctor answers3 doctors weighed in
Dr. Scott Katz
Pediatrics 26 years experience
Possibly botulism: These symptoms are very concerning and the infant needs to be examined immediately. If the baby has contracted botulism, they will need to be hospitalized and closely monitored. It is very important that babies not be given unpasteurized honey because of this risk. Clostridium botulinum is a bacteria that produces a toxin that paralyzes muscles, including those that control breathing.
CA
A 53-year-old member asked:

I am legally prescribed marijuana for anxiety, should I seek an alternate solution?

3 doctor answers9 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: We don't know the effects of chronic marijuana usage on neonatal development.
Grove City, PA
A 38-year-old female asked:

I feel weak and heart is racing at night. I wake up with a startle.?

1 doctor answer3 doctors weighed in
Dr. (Liz)Phuong Tran
Family Medicine 35 years experience
Need evaluation: You may just have anxiety but with heart is racing you need to get evaluate to make sure that your heartb is fine.You also need blood test to check for thyroid problems as well.
VA
A 38-year-old male asked:

Can spondylitis cause overall general weakness?

1 doctor answer1 doctor weighed in
Dr. Thomas Dowling
Orthopedic Spine Surgery 40 years experience
Possible: If this inflammatory consition of your spine has a generalized or systemic source, yes. You would see your own doctor or a rheumatologist for a possible cause with the weakness being an associated symptom.
A 42-year-old female asked:

I have been taking 20mg of proprananol for a week and a half for anxiety. Yesterday was the 1st. Day I haven't took any is it ok to do this.?

2 doctor answers7 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Inderal (propranolol): 20 mg. Is a low dose. Not sure how many times a day it is prescribed, but as long as you had no problems with your blood pressure, skipping one dose should be ok. Inform your doctor if any symptoms occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 22, 2019

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.